• Size

    8 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (store at 20-25 degrees C). Misc: See new warnings. Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Lean about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-888-423-0139. Alcohol 10%.

    Identifier

    00036800367234

    SKU/UPC

    3680036723

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    Contains 4 medicines: fever/headache/sore throat, nasal congestion, coughing, runny nose Uses: temporarily relieves these common cold symptoms: headache, sore throat, cough, helps clear nasal passages, relieves cough to help you sleep, minor aches and pains, nasal congestion, sneezing and runny nose.

    Identifier

    00036800171787

    SKU/UPC

    3680017178

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains 7 mg sodium. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever - fever reducer: Acetaminophen. Cough suppressant: Dextromethorphan HBr. Nasal decongestant: Phenylephrine HCl. See new warnings. Quality guaranteed. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil). Alcohol free. Antihistamine free. Non-drowsy. Questions or comments? 1-888-423-0139. Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions or comments? 1-888-423-0139. Questions: 1-888-423-0139. www.topcarebrand.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00036800367326

    SKU/UPC

    3680036732

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    Contains 3 medicines. Fever, headache, sore throat, acetaminophen. Nasal congestion, phenylephrine HCI. Coughing, dextromethorphan hbr Daytime non drowsy Compare to tylenol cold multi-symptom daytime Pain reliever, fever reducer, nasal decongestant, cough suppressant Instant cooling sensation cool ice

    Identifier

    00036800171770

    SKU/UPC

    3680017177

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    36 ct

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118522

    SKU/UPC

    3680011852

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 oz

    Description

    Other Information: Each 30 mL contains: sodium 39 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever-fever reducer. Acetaminophen. Cough suppressant. Dextromethorphan HBr. Antihistamine. Doxylamine succinate. Compare to Vicks Nyquil Active Ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks Nyquil). Alcohol 10%. Gluten free. Quality guaranteed. Parents: learn more about teen medicine abuse. www.stopmedicineabuse.org. Questions? 1-888-423-0139. topcare(at)topco.com. www.topcarebrand.com.

    Identifier

    00036800367241

    SKU/UPC

    3680036724

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ct

    Description

    Other Information: (DayQuil Cold & Flu): Store at room temperature. (NyQuil Cold & Flu): Store at room temperature. Misc: Powerful relief day or night. (DayQuil Cold & Flu): 16 DayQuil LiquiCaps. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. (NyQuil Cold & Flu): 8 NyQuil LiquiCaps. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com. Made in Canada.

    Identifier

    00323900038493

    SKU/UPC

    32390003849

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    72 ct

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800117969

    SKU/UPC

    3680011796

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Alka-Seltzer® Plus Cold. Sparkling original. Aspirin (NSAID)/pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Sore throat. Headache & body ache. Sinus pressure. Bayer. 20 effervescent tablets. Uses: Temporarily relieves these symptoms due to a cold: Minor aches and pains. Headache. Runny nose. Nasal and sinus congestion. Sneezing. Sore throat. Temporarily reduces fever. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). ©2017 Bayer.

    Identifier

    00016500565017

    SKU/UPC

    1650056501

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    14 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824023144

    SKU/UPC

    36382402314

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl, guaifenesin - pain reliever/fever reducer, nasal decongestant, expectorant. Sinus pressure + congestion. Sinus headache. Chest congestion. Formerly named Sudafed PE Triple Action. Non-drowsy. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. sudafed.com. Does not contain pseudoephedrine. Made in Italy.

    Identifier

    00300450580252

    SKU/UPC

    30045058025

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Cold & Cough Liquid Gels See new warning. Acetaminophen/ pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan Hbr/cough suppressant. Phenylephrine HCl/nasal decongestant. Cough. Nasal congestion. Runny nose. Headache & body ache. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Sinus pressure. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555353

    SKU/UPC

    1650055535

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    24 ct

    Description

    Uses - for the temporary relief of: headache, sinus congestion and pressure, nasal congestion, minor aches and pains, helps decongest sinus openings and passages, promotes sinus drainage, helps clear nasal passages. Instant cooling sensation - cool ice Contains 2 medicines: acetaminophen - headaches, phenylephrine HCI - sinus pressure and nasal congestion. Daytime non-drowsy Compare to tylenol® sinus congestion & pain active Ingredients*

    Identifier

    00036800114210

    SKU/UPC

    3680011421

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 oz

    Description

    Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each Tablespoon Contains: sodium (5 mg). Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if plastic neck wrap or foil inner seal imprinted with safety seal is broken or missing. See back label for expiration date. Misc: Non-drowsy. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Pain reliever/fever reducer, nasal decongestant, antitussive. Headache, fever, sore throat, nasal congestion, cough. Alcohol 0.5%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.tylenol.com.

    Identifier

    00300450257086

    SKU/UPC

    30045025708

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    12 oz

    Description

    Other Information: Each 30 mL contains: sodium 39 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever-fever reducer. Acetaminophen. Cough suppressant. Dextromethorphan HBr. Antihistamine. Doxylamine succinate. Compare to Vicks Nyquil Active Ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks Nyquil). Alcohol 10%. Gluten free. Quality guaranteed. Parents: learn more about teen medicine abuse. www.stopmedicineabuse.org. Questions? 1-888-423-0139. topcare(at)topco.com. www.topcarebrand.com.

    Identifier

    00036800367265

    SKU/UPC

    3680036726

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Misc: Multi-symptom relief. Pain reliever - Fever reducer/Acetaminophen. Cough suppressant/Dextromethorphan HBr. Antihistamine/Doxylamine Succinate. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol free. Gluten free. Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Cold & Flu). See new warnings. Our pharmacist recommend. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-888-423-0139. topcare(at)topco.com. www.tocparebrand.com. Made in Canada.

    Identifier

    00036800367357

    SKU/UPC

    3680036735

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    24 ct

    Description

    Top care® cold head congestion pain reliever/nasal decongestant cough suppressant contains 3 medicines: headache/sore throat - acetaminophen, nasal congestion - phenylephrine HCI & coughing - dextromethorphan hbr. Temporarily relieves these common cold symptoms: cough, sore throat, headache, minor aches and pains, nasal congestion, sinus congestion and pressure and helps clear nasal passages. Temporarily relieves cough, sore throat, headache. Helps clear nasal passages. Compare to tylenol® cold head congestion daytime active Ingredients.

    Identifier

    00036800118003

    SKU/UPC

    3680011800

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Non-Drowsy Day/Night Liquid Gels. See new warning. Multi-symptom. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCL/nasal decongestant. Nasal congestion headache & body ache. Cough sore throat. Sinus pressure. Night. Cold & flu formula. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCL/nasal decongestant. Nasal congestion cough. Headache & body ache. Runny nose. Sore throat. Bayer. Does not contain aspirin. Alka-Seltzer Plus® day non-drowsy cold & flu formula liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Alka-Seltzer Plus® night cold & flu formula liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Nasal and sinus congestion. Runny nose. Headache. Cough. Sore throat. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555315

    SKU/UPC

    1650055531

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    12 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Powerful non-drowsy relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Non-drowsy. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014367

    SKU/UPC

    32390001436

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit us broken. Misc: Pain reliever/fever reducer, nasal decongestant. Acetaminophen, phenylephrine HCl. Sinus. Sinus pressure + congestion. Sinus headache. Formerly named Sudafed PE sinus headache. Non-drowsy. Does not contain pseudoephedrine. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. Sudafed.com.

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever-fever reducer - Acetaminophen. Cough suppressant - dextromethorphan HBr. Antihistamine - doxylamine succinate. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Compare to Vicks Nyquil Cold & Flu Active Ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Cold & Flu). See new warnings. Our pharmacist recommended. Alcohol free. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: learn about teen medicine abuse. www.stopmedicineabuse.org. Questions? 1-888-423-0139. www.topcarebrand.com. Made in Canada.

    Identifier

    00036800367364

    SKU/UPC

    3680036736

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    4 oz

    Description

    Compare to children's tylenol® plus multi-symptom cold active Ingredients* Uses: temporary relieves the following cold/flu symptoms: minor aches and pains; cough; headache; sore throat; sneezing and runny nose; stuffy nose; temporarily reduces fever For ages 6 to 11; oral suspension Fever reducer/pain reliever (acetaminophen); antihistamine (chlorpheniramine maleate); cough suppressant (dextromethorphan hbr); nasal decongestant (phenylephrine hcl) Relieves: fever & sore throat; sneezing & runny nose; stuffy nose; cough Grape flavor

    Identifier

    00036800215658

    SKU/UPC

    3680021565

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. See new warnings. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-888-423-0139. Alcohol 10%.

    Identifier

    00036800367258

    SKU/UPC

    3680036725

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    12 oz

    Description

    Other Information: Each 15 ml contains: sodium 15 mg. Store at room temperature. Does not meet USP requirements for light resistant packaging. Misc: Dextromethorphan HBr - cough suppressant. Cough relief. Cough suppressant. 8 Hr: Powerful cough relief for up to 8 hours. Non-drowsy. Alcohol free. Antihistamine free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014374

    SKU/UPC

    32390001437

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 ct

    Description

    Other Information: Each packet contains: potassium 10 mg, sodium 23 mg; phenylketonurics: contains phenylalanine 13 mg per packet; store at controlled room temperature 20 degrees-25 degrees C (68 degrees-77 degrees F. Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant; phenylephrine HCl - nasal decongestant. Infused with chamomile & white tea flavors. Nasal congestion; sore throat pain; cough; headache; body ache; fever; runny nose; sneezing. Theraflu provides powerful relief from your severe cold and flu symptoms. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Questions or comments? Call 1-855-328-5259.

    Identifier

    00300677918067

    SKU/UPC

    30067791806

    Manufacturer

    GlaxoSmithKline

    Brand

    Theraflu
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 oz

    Description

    Other Information: Each 15 ml (1 tbsp) (1/2 fl oz) Contains: sodium 5 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if neck wrap imprinted with Cold Max Night or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen, dextromethorphan HBr, doxylamine succinate, phenylephrine HCl. Pain reliever-fever reducer, cough suppressant, antihistamine, nasal decongestant. Alcohol 0.5%. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Runny nose. Previously Tylenol Cold Multi-Symptom. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. How can we help? 1-877-895-3665. Snap this code or text Tycold7 to 87715. Msg & data rates may apply. Text HELP for help. Text STOP for stop. Acetaminophen (325 mg per 15 ml). Dextromethorphan HBr (10 mg per 15 ml). Doxylamine succinate (6.25 mg per 15 ml). Phenylephrine HCl (5 mg) per 15 ml).

    Identifier

    00300450269089

    SKU/UPC

    30045026908

    Manufacturer

    McNeil PPC

    Brand

    Tylenol